# SDR ASAA2021100336169

- Difficulty date: October 3, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 22,619 hours, 7,075 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT LEFT FMC FAILED FOR AROUND 30 SECONDS BEFORE IT RESTORED ITSELF. GROUNDED - YES. BOTH FMC'S RESTORED FROM RE-SYNC R/H & L/H FMC BITE TEST OK. REF B737-900 AMM 34-61-00-710-801.
